MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. SACETT SUCTION ABOVE CUFF ENDOTRACHEAL TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. SACETT SUCTION ABOVE CUFF ENDOTRACHEAL TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 100/189/080
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while in use, the inflation line was adhered to the tube.No patient injury.
 
Additional Manufacturer Narrative
Month and year of event have been provided ,day is unknown, no information has been provided to date.One device was returned for investigation where it was found that the customer complaint was true.During the manufacturing process, production personnel are expected to do routine checks of the devices to ensure the manufacturing procedures are being followed.Production personnel were made aware of this issue.Device history review showed no non-conformities of the reported lot number during the manufacturing process.

Brand Name
SACETT SUCTION ABOVE CUFF ENDOTRACHEAL TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16589232
Report Number3012307300-2023-02866
Device Sequence Number14878937
Product Code BTR
UDI-Device Identifier15019315059544
UDI-Public15019315059544
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2026
Device Model Number100/189/080
Device Catalogue Number100/189/080
Device Lot Number4141316
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2023
Initial Report FDA Received Date03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient SexUnknown